Infinite dimensional weak Dirichlet processes, stochastic PDEs and optimal control
AbstractThe present paper continues the study of infinite dimensional calculus via regularization, started by C. Di Girolami and the second named author, introducing the notion of weak Dirichlet process in this context. Such a process X, taking values in a Hilbert space H, is the sum of a local martingale and a suitable orthogonal process. The new concept is shown to be useful in several contexts and directions. On one side, the mentioned decomposition appears to be a substitute of an Itô’s type formula applied to f(t;X(t)) where f : [0;T] x H → R is a C0;1 function and, on the other side, the idea of weak Dirichlet process fits the widely used notion of mild solution for stochastic PDE. As a specific application, we provide a verification theorem for stochastic optimal control problems whose state equation is an infinite dimensional stochastic evolution equation.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES) in its series Discussion Papers (IRES - Institut de Recherches Economiques et Sociales) with number 2012017.
Date of creation: 24 Jul 2012
Date of revision:
Covariation and Quadratic variation; Calculus via regularization; Infinite dimensional analysis; Tensor analysis; Dirichlet processes; Generalized Fukushima decomposition; Stochastic partial differential equations; Stochastic control theory;
This paper has been announced in the following NEP Reports:
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Cristina Girolami & Giorgio Fabbri & Francesco Russo, 2014.
"The covariation for Banach space valued processes and applications,"
Springer, vol. 77(1), pages 51-104, January.
- Cristina Di Girolami & Giorgio Fabbri & Francesco Russo, 2013. "The covariation for Banach space valued processes and applications," Documents de recherche 13-01, Centre d'Études des Politiques Économiques (EPEE), Université d'Evry Val d'Essonne.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Anne DAVISTER-LOGIST).
If references are entirely missing, you can add them using this form.